Artykuły opublikowane

 

  1. Mariusz Bieniek, Dominik Szynal, Limiting distributions of differences and quotients of successive k-th upper and lower record values, Probab. Math. Statist. 20 (2000), 189--202.
  2. Mariusz Bieniek, Dominik Szynal, Limiting distributions of differences of successive generalized order statistics, Demonstratio Math., 34 (2001), 305--314.
  3. Mariusz Bieniek, Dominik Szynal, Recurrence relations for distribution functions and moments of k-th record values, Journal of Mathematical Sciences 111 (2002), 3511--3519.
  4. Mariusz Bieniek, Dominik Szynal, Characterizations of distributions via linearity of regression of generalized order statistics, Metrika 58 (2003), 259--272.
  5. Mariusz Bieniek, Dominik Szynal, Limit distributions of differences and quotients of non--adjacent $k$--th record values, Probab. Math. Statist. 23 (2003) 19--38.
  6. Mariusz Bieniek, Dominik Szynal, Characterizations based on $k$--th record values, Demonstratio Math. 37 (2004), 463-473.
  7. Mariusz Bieniek, Dominik Szynal, On the fractional record values, Probab. Math. Statist. 24 (2004), 27-46.
  8. Mariusz Bieniek, Dominik Szynal, On recurrence relations for expectations of functions of some ordered variates, Journal of Mathematical Sciences 131 (2005), 5600-5605.
  9. Mariusz Bieniek, Milena Bieniek, Dominik Szynal, Bounds on the bias of approximation of fractional record values, Probab. Math. Statist. 25 (2005), 197-210.
  10. Projection bounds on expectations of generalized order statistics from DFR and DFRA families, Statistics 40 (2006), 339-351.
  11. Variation diminishing property of densities of uniform generalized order statistics, Metrika 65 (2007), 297-309.
  12. Bounds for expectations of differences of generalized order statistics based on general and life distributions, Comm. Statist. Theory Methods 36, 1 (2007), 59-72.
  13. Projection bounds for expectations of spacings of generalized order statistics from DD and DDA families, Comm. Statist. Theory Methods 36, 7 (2007), 1343-1358.
  14. On characterizations of distributions by regression of adjacent generalized order statistics, Metrika 66 (2007), 233-242.
  15. Projection bounds on expectations of generalized order statistics from DD and DDA families, J. Statist. Plann. Inference 138 (2008), 971-981.
  16. Projection bounds on expectations of spacings of generalized order statistics from DFR and DFRA families, Statistics 42 (2008), 231-243.
  17. On families of distributions for which optimal bounds on expectations of GOS can be derived, Comm. Statist. Theory Methods 37 (2008), 1997-2009.
  18. A note on characterizations of distributions by regressions of non-adjacent generalized order statistics, Aust. N. Z. J. Stat. 51 (2009), 89-99.
  19. Mariusz Bieniek, Krzysztof Burdzy, Sam Finch, Non-extinction of Fleming-Viot type process, Probab. Theory Related Fields 153 (2012), 293-332.
  20. Mariusz Bieniek, Krzysztof Burdzy, Soumik Pal, Extinction of Fleming-Viot-type particle systems with strong drift, Electronic Journal of Probability 17 (2012), 11, 1-15.
  21. Mariusz Bieniek, Dominik Szynal On the bias of estimators based on fractional record values, J. Math. Sci. 191 (2013), 518-525.
  22. Optimal evaluations for the bias of trimmed means of k-th record values, Metrika 78 (2015), 437-460.
  23. Optimal bounds on the bias of quasimidranges, Statistics 49 (2015), 1382–1399.
  24. Sharp bounds on the bias of trimean, Statistical Papers 57 (2016), 365–379.
  25. Comparison of the bias of trimmed and Winsorized means, Comm. Statist. Theory Methods 45 (2016), 6641–6650.
  26. Sharp bounds for the bias of trimmed means of progressively censored order statistics, Probab. Math. Statist. 36 (2016), 99–112
  27. Optimal bounds for the mean of the total time on test for distributions with decreasing generalized failure rate, Statistics 50 (2016), 1206-1220.
 
Joomla templates by a4joomla